Author Topic: have your initial synptoms gone after ceasing the drugs?  (Read 333 times)

[Buddie]

have your initial synptoms gone after ceasing the drugs?
« on: April 01, 2022, 07:42:31 am »
A question for people who have successfully kick the pills, have your intial symptoms/ reasons for taking them now gone?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: have your initial synptoms gone after ceasing the drugs?
« Reply #1 on: April 01, 2022, 10:40:10 am »
It depends what you were on them for. Some people get put on them after surgery, others for a certain crisis. These would obviously not be a factor once off. But if you are on them for an anxiety disorder, that isn't just going to magically disappear. Benzos treat symptoms, they don't heal
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: have your initial synptoms gone after ceasing the drugs?
« Reply #2 on: April 01, 2022, 12:12:12 pm »
Obviously. Just wondered if people ended up ' back to square one'
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: have your initial synptoms gone after ceasing the drugs?
« Reply #3 on: April 01, 2022, 12:43:02 pm »
If it's obvious why ask the question?

Attitude of some people when you try to help is unbelievable. Thats a couple of times now.

Good Luck
« Last Edit: April 01, 2022, 12:55:20 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: have your initial synptoms gone after ceasing the drugs?
« Reply #4 on: April 01, 2022, 12:58:15 pm »
Didnt mean anything by that, why are you so touchy?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: have your initial synptoms gone after ceasing the drugs?
« Reply #5 on: May 06, 2022, 05:15:45 pm »
I thought I had been put on my medication to treat anxiety. I was in my medication almost 20 years and during that time my anxiety was always present. I'm now off of Diazepam and I DO NOT have an anxiety disorder. It just is not there anymore.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.